# SDR IPXA09157072

- Difficulty date: August 3, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 7,331 hours, 4,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C LT WING CENTER FLAP UPPER SKIN CHAFED IN 2 PLACES ABOVE NR 4 FLAP TRACK.  FABBED AND INSTALLED REPAIR DOUBLER IAW UPS EO A300-5750-34610-A AND SAA EA 300-5753-01-A1972.
